Transversal lightlike submanifolds of metallic semi-Riemannian manifolds


Creative Commons License

ERDOĞAN F. E.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.6, pp.3133-3148, 2018 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 6
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1804-88
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.3133-3148
  • Keywords: Metallic structure, metallic semi-Riemannian manifold, lightlike submanifolds, transversal lightlike submanifolds, radical transversal submanifolds, SHAPED HYPERSURFACES

Abstract

The main purpose of the present paper is to study the geometry of transversal lightlike submanifolds and radical transversal lightlike submanifolds of metallic semi-Riemannian manifolds. We investigate the geometry of distributions and obtain necessary and sufficient conditions for the induced connection on these manifolds to be a metric connection. We also obtain characterization of transversal lightlike submanifolds of metallic semi-Riemannian manifolds. Finally, we give two examples.